Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2011, 8:56 PM EDT for Carbon County, Pennsylvania. It was in force for 94 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2011, 8:56 PM EDT (00:56 UTC)
- Expired
- Jul 7, 2011, 10:30 PM EDT
- In force
- 94 min
- Issued by
- NWS Philadelphia/Mount Holly
County Carbon County, PA
The radar
The Philadelphia radar (KDIX), 149 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 9:28 PM EDT | TSTM WND DMG | 3 Ene Hometown, PA | NUMEROUS TREES DOWN ACROSS EASTERN RUSH TOWNSHIP. TREE FELL ON HOUSE IN LAKE HAUTO AREA. |
| Jul 7, 9:36 PM EDT | TSTM WND DMG | Nesquehoning, PA | TREES REPORTED DOWN IN NESQUEHONING. |
| Jul 7, 9:40 PM EDT | HAIL 0.75 | Summit Hill, PA | PENNY SIZE HAIL REPORTED IN SUMMIT HILL. |
| Jul 7, 9:50 PM EDT | HAIL 0.5 | Summit Hill, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1372 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
351
WWUS81 KPHI 080056
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT THU JUL 7 2011
PAZ054-061-080230-
CARBON PA-LEHIGH PA-
856 PM EDT THU JUL 7 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND LEHIGH COUNTIES...
AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF LEHIGHTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR TRESCKOW AROUND 915 PM...BEAVER
MEADOWS AROUND 930 PM...SUMMIT HILL...LANSFORD AROUND 945 PM...NEW
MAHONING...JIM THORPE AROUND 1000 PM...BOWMANSTOWN AND LEHIGHTON
AROUND 1015 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4090 7554 4079 7560 4079 7562 4077 7561
4063 7569 4070 7586 4074 7578 4084 7594
4090 7600 4091 7600 4096 7586
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 8:02 PM EDT, 54 minutes earlier.
Area forecast discussion, Jul 7, 8:02 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 802 PM EDT THU JUL 7 2011 .SYNOPSIS... A WEAK FRONT ACROSS THE AREA WILL CONTINUE TO BRING UNSETTLED WEATHER ACROSS THE REGION THROUGH FRIDAY EVENING. A HIGH PRESSURE SYSTEM WILL BUILD OVER THE AREA SATURDAY AND BRING FAIR AND MORE COMFORTABLE WEATHER TO THE AREA THIS WEEKEND AND INTO MONDAY. ANOTHER FRONTAL SYSTEM MAY BRING MORE SHOWERS TO THE REGION LATER MONDAY INTO TUESDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SHOWERS AND THUNDERSTORMS CONTINUE TO IMPACT THE FORECAST AREA AND WILL CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING OVERNIGHT. THE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINS AND GUSTY WINDS, ALONG WITH SOME HAIL. AFTER THE STORMS DISSIPATE LATE TONIGHT, THINGS SHOULD BEGIN TO CLEAR OUT A LITTLE BIT WITH SKIES BECOMING PARTLY CLOUDY FOR THE OVERNIGHT PERIOD. AREAS OF FOG MAY DEVELOP IN AREAS THAT RECEIVE RAIN TODAY. THE OVERNIGHT LOWS WILL BE VERY WARM AND IT WILL REMAIN VERY HUMID TONIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... FRIDAY AND FRIDAY NIGHT SHOULD BE CONVECTIVELY ACTIVE WITH THE HOT AND HUMID AIRMASS FINALLY GIVING WAY TO AN APPROACHING UPPER TROUGH/SFC COLD FRONT. THE SPC IS INDICATING A SLGT CHC FOR CONVECTION ACROSS THE SRN AREAS WITH AMPLE CAPE AND DECENT SHEAR IMPOSED OVER THE SAME AREAS. GUSTY WINDS/HEAVY RAINS WILL ACCOMPANY TSTMS. TEMPERATURES FRI WILL BE LESS THAN TODAY WITH MORE CLOUDS AND SHOWERS IN PLACE. SAT THRU SUN WILL FEATURE FAIR WEATHER AS HIGH PRESSURE BUILDS IN TO THE MIDDLE ATLANTIC. A VERY SMALL CHC FOR SHOWERS WILL REMAIN IN THE GRIDS FOR SAT MORNING...IN CASE ANY LINGERING ACTIVITY WITH THE FRONT FROM FRI NIGHT LASTS INTO SAT. THE BEST CHC FOR THIS HAPPENING WILL BE OVER THE DELMARVA AREA. IT WILL STILL BE VERY WARM THIS WEEKEND...BUT THE LOWER DEW POINTS WILL MAKE THE AIR MUCH MORE COMFORTABLE THAN RECENT DAYS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... NOT TOO MANY CHANGES IN THE LONG TERM FROM THE LATEST SUITE OF MODEL RUNS. THE CAN GGEM WAS NOT USED AS NONE OF THE OTHER MODELS HAD AS STRONG A LOW EXITING NORTH CAROLINA AND THIS AFFECTED THE CAN FOR THE REST OF THE LONG TERM. THIS PACKAGE LEANED TOWARD THE ECMWF. THE LONG TERM WILL BEGIN WITH HOTTER AND INCREASINGLY MORE HUMID WEATHER EXPECTED. A DECAYING FRONTAL BOUNDARY MIGHT ACT AS A FOCUS FOR AFTERNOON CONVECTION. ALTHOUGH CONFIDENCE IS NOT HIGH AND THUS POPS WERE KEPT NORTHWEST OF THE I95 CORRIDOR CLOSER TO THE APPROACHING COLD FRONT. PENDING SKY COVER AND FRONTAL POSITION ON TUESDAY, MONDAY SHOULD BE THE HOTTEST DAY OF THE LONG TERM WITH SOME MID 90S POSSIBLE. THE APPROACHING COLD FRONT SHOULD THEN ACT AS A TRIGGER FOR MORE ORGANIZED SHOWERS AND THUNDERSTORMS. WE KEPT POPS RELATIVELY LOW DUE TO THE CONSENSUS TIMING IN WHICH IT LOOKS TO BE TOO FAR TO THE NORTHWEST ON MONDAY AND POSSIBLY TOO DEEP INTO OUR CWA ON TUESDAY. THE GFS IS MORE AGGRESSIVE WITH MOVING THE COLD FRONT THROUGH WHICH WE TEMPERED SOMEWHAT GIVEN JULY CLIMO. THUS OUR MAX TEMPS ON TUE AS THE FRONT IS MOVING THROUGH AND ON WED AS THE RELATIVELY COOLER AIR IS ARRIVING IS ABOVE MEX MOS GUIDANCE. AT THIS POINT THERE IS FAIRLY GOOD MODEL CONSENSUS FOR OUR CWA TO BE NEAR THE CANADIAN HIGH PRESSURE SYSTEM WITH THE RELATIVELY DRIEST AND COOLEST DAY OF THE LONG TERM PERIOD. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE 00Z TAFS WILL CONTINUE THE TSRA THREAT FOR THE NEXT COUPLE OF HOURS FOR KACY AND KMIV AS A POCKET OF GREATEST INSTABILITY REMAINS JUST TO THE SOUTH IN DELAWARE. THE REST OF THE TAF SITES THE SHOWERS AND TSRAS ARE TOO ISOLATED TO INCLUDE AND WILL AMEND ACCORDINGLY. THERE ARE OTHER SHOWERS AND TSRAS TO OUR WEST WHICH AT THE LEAST SHOULD BRING SOME MID AND HIGH LEVEL CLOUDS OVERNIGHT. COVERAGE AND CONFIDENCE ABOUT ACTUAL PRECIPITATION OCCURRING IS TOO LOW TO INCLUDE WITH THIS ISSUANCE. WE EXPECT SOME MVFR (IFR AT KMIV) CONDITIONS TO FORM DUE TO FOG TOWARD MORNING. THEN ON FRIDAY AN ORGANIZED AREA OF SHOWERS AND TSRAS SHOULD DEVELOP AND MOVE ACROSS THE AREA. THE FAVORED TIMING IS DURING THE AFTERNOON AND EARLY EVENING WHERE SHOWERS WERE FORECAST AS THE PREVAILING GROUP. WE SHOULD HAVE SOME TSRAS ALSO WHICH WE WILL HOPEFULLY BETTER TIME AS THE EVENT COMES CLOSER. OUTLOOK... FRIDAY NIGHT...MVFR CONDS PROBABLY SPREADING SEWD TO MOST TAF LOCATIONS IN THE WAKE OF THE DEPARTING COLD FRONT AND ASSTD CONVECTION. THIS WEEKEND...WEAK HIGH PRESSURE BUILDING EAST FROM THE GREAT LAKES SHOULD PROVIDE VFR CONDITIONS. THE ONLY EXCEPTION HERE COULD BE SATURDAY EVENING...AS WIDELY SCATTERED THUNDERSTORMS COULD AFFECT NORTHERN AREAS. LIGHT WIND. NEXT MONDAY...VFR EXCEPT PATCHY MVFR FOG NEAR DAWN MAY SEE TSTMS LATE AT NIGHT IN WARM AIR ADVECTION ASSOCIATED WITH A WARM FRONTAL PASSAGE. SW WIND MAY GUST 15-20 KTS IN THE AFTN. && .MARINE... NO HEADLINES ATTM. LOW PROB WE WILL NEED AN SCA FRI NIGHT IN THE ATLC WATERS OFF DEL. CONVECTIVE GUSTS AND LIGHTNING ARE THE BIG PROBLEM THIS AFTERNOON AND AGAIN FRIDAY INTO FRIDAY EVENING IN ASSN WITH QSTNRY FRONT FM NYC TO JUST N OF PHL. THAT FRONT SAGS SOUTHEAST OF OUR AREA TOMORROW NIGHT AND THE CONVECTION MOVES OUT TO SEA. A DRY NICE WEEKEND IS ENVISIONED AS HIGH PRESSURE SETTLES IN WITH A DRIER AIRMASS AND LIGHT WIND. NEXT MONDAY...SW FLOW GUSTING 15 KTS AND POSSIBLE TSTMS AT NIGHT. && .HYDROLOGY... THERE IS AMPLE MOISTURE THIS EVENING TO CREATE DOWNPOURS AND LOCALIZED FLOODING CONCERNS FOR THIS EVENING. THE CELLS MOVEMENT MAY BE ENOUGH TO PREVENT ANY WIDESPREAD PROBLEMS. THIS CONTINUES INTO FRIDAY WITH CONTINUED HIGHER MOISTURE AND TSTM FORMATION EXPECTED BY AFTERNOON. THE FFG IS LOWER ACROSS THE NORTH...SO THE LATER SHIFTS MAY CONSIDER A WATCH FOR THOSE AREAS. THERE IS ENOUGH UNCERTAINTY ATTM TO PRECLUDE A WATCH NOW. WE WILL KEEP THE HEAVY RAINS WORDING IN THE GRIDS/ZONES FOR NOW. && .CLIMATE... HEAT WAVE CONTINUES TODAY ILG/PHL REGION AND LOW PROBABILITY IT MAY EXTEND INTO FRIDAY PER THE ULTIMATE POSITION OF THE QUASI STATIONARY FRONT MIDDAY FRIDAY AND THE RESULTANT TIMING OF PERSISTENT CONVECTION PRIOR OR SUBSEQUENT TO 18Z FRIDAY. TODAY THE MODEST HEAT WAVE IS DAY5 FOR PHL AND DAY4 FOR ILG. SINCE MAY 6TH AT KPHL...ONLY 8 DAYS BELOW NORMAL WITHIN A PERIOD OF 61 DAYS....IE 53 AOA NORMAL IN THESE 61. REGARDING TOMORROW... HAVE BEEN LOOKING ALOT AT PARALLEL NAM MOS VS THE ACTUAL NAM MET MOS. IT SEEMS OVERALL TO BE PERFORMING SLIGHTLY BETTER THAN NAM MOS. TODAYS 12Z GFS MAVMOS HAS AN IDEA THAT TOMORROW COULD REACH 87 AT KILG...WHILE THE 12Z/7 METMOS HAS 82 BUT THE PARALLEL METMOS 87. THE IDEA...ITS WORTHY OF COMPROMISING AND PROBABLY RUNNING A BIT HIGHER THAN THE METMOS GUIDANCE. MUCH IF NOT ALL OF THIS SECTION WILL PROBABLY BE DELETED IN SUBSEQUENT AFD EFFORTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA/O'HARA NEAR TERM...MEOLA/O'HARA SHORT TERM...O'HARA LONG TERM...GIGI AVIATION...DRAG/GIGI MARINE...DRAG HYDROLOGY...DRAG CLIMATE...DRAG
Hazardous weather outlook, Jul 7, 3:13 PM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 313 PM EDT THU JUL 7 2011 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-067>071- 081915- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 313 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED STRONG THUNDERSTORMS WITH A SHORT BURSTS OF HEAVY RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH ARE POSSIBLE. THIS SHOULD BE PRIMARILY FROM NEAR READING TO JUST NORTH OF PHILADELPHIA TO MCGUIRE AFB AND BELMAR NORTHWARD THROUGH ALLENTOWN INTO THE POCONOS INTO NORTHERN NEW JERSEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN A VERY SHORT PERIOD OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-081915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 313 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED STRONG THUNDERSTORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS WITH GUSTY WINDS ARE EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-081915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 313 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED STRONG THUNDERSTORMS WITH A SHORT BURSTS OF HEAVY RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN A VERY SHORT PERIOD OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 7, 7:32 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT THU JUL 7 2011
DEZ001-NJZ016>027-080100-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-
NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
732 PM EDT THU JUL 7 2011
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF
ATLANTIC...BURLINGTON...CAMDEN...CAPE MAY...CUMBERLAND...
GLOUCESTER...NEW CASTLE...OCEAN AND SALEM COUNTIES...
AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS SOUTHEASTERN BURLINGTON, SOUTHERN
CAMDEN, SOUTHERN GLOUCESTER, SALEM AND SOUTHERN NEW CASTLE COUNTY.
THESE STORMS ARE MOVING SLOWLY SOUTHEASTWARD.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3950 7428 3953 7440 3946 7433 3920 7464
3899 7479 3892 7495 3916 7492 3920 7504
3917 7514 3923 7518 3945 7552 3945 7553
3937 7551 3934 7556 3939 7573 3947 7559
3945 7554 3949 7554 4000 7454 3963 7416
FORECASTER: NIERENBERGLocal storm report, Jul 7, 7:35 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/07/2011 E47.00 MPH OCEAN NJ MESONET
0347 PM HAIL SCOTRUN 41.07N 75.32W
07/07/2011 M0.88 INCH MONROE PA TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
BRANCHES ALSO REPORTED DOWN.
0352 PM TSTM WND DMG BURLINGTON 40.07N 74.86W
07/07/2011 BURLINGTON NJ NWS EMPLOYEE
TREE REPORTED DOWN ON BROMLEY BLVD IN BURLINGTON
TOWNSHIP.
0400 PM TSTM WND DMG SCOTRUN 41.07N 75.32W
07/07/2011 MONROE PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN THE CENTRAL PART OF THE
COUNTY.
0420 PM TSTM WND DMG SHAWNEE ON DELAWARE 41.01N 75.11W
07/07/2011 MONROE PA EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN.
0426 PM TSTM WND DMG SOUTHAMPTON TWP 39.91N 74.73W
07/07/2011 BURLINGTON NJ TRAINED SPOTTER
TREES REPORTED DOWN IN SOUTHAMPTON TOWNSHIP.
0440 PM TSTM WND DMG EXTON 40.03N 75.63W
07/07/2011 CHESTER PA EMERGENCY MNGR
TREES REPORTED DOWN IN WEST WHITELAND TOWNSHIP.
0448 PM HAIL CREAM RIDGE 40.13N 74.52W
07/07/2011 M0.50 INCH MONMOUTH NJ TRAINED SPOTTER
0455 PM TSTM WND DMG CLARKSBURG 40.19N 74.44W
07/07/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WITRES REPORTED DOWN.
0510 PM TSTM WND DMG JACKSON TWP 40.12N 74.35W
07/07/2011 OCEAN NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0530 PM TSTM WND DMG EAST FREEHOLD 40.27N 74.24W
07/07/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0551 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.86N 75.30W
07/07/2011 M47.00 MPH DELAWARE PA ASOS
0600 PM TSTM WND DMG PAULSBORO 39.84N 75.24W
07/07/2011 GLOUCESTER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN PAULSBORO.
0720 PM HAIL WHITEHOUSE STATION 40.62N 74.77W
07/07/2011 M1.00 INCH HUNTERDON NJ TRAINED SPOTTER
PENNY UP TO QUARTER SIZE HAIL REPORTED.
&&
MEOLASpecial weather statement, Jul 7, 7:49 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 749 PM EDT THU JUL 7 2011 NJZ009-010-015-PAZ069-080115- BUCKS PA-HUNTERDON NJ-MERCER NJ-SOMERSET NJ- 749 PM EDT THU JUL 7 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER AND SOMERSET COUNTIES... AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES SOUTHEAST OF EASTON...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR SERGEANTSVILLE...SAND BROOK AROUND 800 PM...SAND BROOK...LAMBERTVILLE AROUND 815 PM...HOPEWELL... PENNINGTON AROUND 900 PM...PRINCETON AND PRINCETON NORTH AROUND 915 PM. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 4044 7461 4020 7471 4045 7512 4053 7497 NIERENBERG
Local storm report, Jul 7, 7:54 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/07/2011 E47.00 MPH OCEAN NJ MESONET
0347 PM HAIL SCOTRUN 41.07N 75.32W
07/07/2011 M0.88 INCH MONROE PA TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
BRANCHES ALSO REPORTED DOWN.
0352 PM TSTM WND DMG BURLINGTON 40.07N 74.86W
07/07/2011 BURLINGTON NJ NWS EMPLOYEE
TREE REPORTED DOWN ON BROMLEY BLVD IN BURLINGTON
TOWNSHIP.
0400 PM TSTM WND DMG SCOTRUN 41.07N 75.32W
07/07/2011 MONROE PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN THE CENTRAL PART OF THE
COUNTY.
0420 PM TSTM WND DMG SHAWNEE ON DELAWARE 41.01N 75.11W
07/07/2011 MONROE PA EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN.
0426 PM TSTM WND DMG SOUTHAMPTON TWP 39.91N 74.73W
07/07/2011 BURLINGTON NJ TRAINED SPOTTER
TREES REPORTED DOWN IN SOUTHAMPTON TOWNSHIP.
0440 PM TSTM WND DMG EXTON 40.03N 75.63W
07/07/2011 CHESTER PA EMERGENCY MNGR
TREES REPORTED DOWN IN WEST WHITELAND TOWNSHIP.
0448 PM HAIL CREAM RIDGE 40.13N 74.52W
07/07/2011 M0.50 INCH MONMOUTH NJ TRAINED SPOTTER
0455 PM TSTM WND DMG CLARKSBURG 40.19N 74.44W
07/07/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WITRES REPORTED DOWN.
0510 PM TSTM WND DMG JACKSON TWP 40.12N 74.35W
07/07/2011 OCEAN NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0530 PM TSTM WND DMG EAST FREEHOLD 40.27N 74.24W
07/07/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0551 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.86N 75.30W
07/07/2011 M47.00 MPH DELAWARE PA ASOS
0600 PM TSTM WND DMG PAULSBORO 39.84N 75.24W
07/07/2011 GLOUCESTER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN PAULSBORO.
0612 PM TSTM WND DMG HADDONFIELD 39.90N 75.04W
07/07/2011 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN IN HADDON HEIGHTS... AUDUBON AND
HADDONFIELD.
0720 PM HAIL WHITEHOUSE STATION 40.62N 74.77W
07/07/2011 M1.00 INCH HUNTERDON NJ TRAINED SPOTTER
PENNY UP TO QUARTER SIZE HAIL REPORTED.
&&
MEOLALocal storm report, Jul 7, 8:28 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/07/2011 E47.00 MPH OCEAN NJ MESONET
0347 PM HAIL SCOTRUN 41.07N 75.32W
07/07/2011 M0.88 INCH MONROE PA TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
BRANCHES ALSO REPORTED DOWN.
0352 PM TSTM WND DMG BURLINGTON 40.07N 74.86W
07/07/2011 BURLINGTON NJ NWS EMPLOYEE
TREE REPORTED DOWN ON BROMLEY BLVD IN BURLINGTON
TOWNSHIP.
0400 PM TSTM WND DMG SCOTRUN 41.07N 75.32W
07/07/2011 MONROE PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN CENTRAL AND EASTERN PART OF
THE COUNTY. HARDEST HIT AREA EAST STROUDSBURG TO
MARSHALLS CREEK WHERE A MACROBURST MAY HAVE OCCURRED.
NUMEROUS TREES DOWN... SOME ONTO HOMES AND VEHICLES. PPL
REPORTED 10000 WITHOUT POWER.
0420 PM TSTM WND DMG SHAWNEE ON DELAWARE 41.01N 75.11W
07/07/2011 MONROE PA EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN.
0426 PM TSTM WND DMG SOUTHAMPTON TWP 39.91N 74.73W
07/07/2011 BURLINGTON NJ TRAINED SPOTTER
TREES REPORTED DOWN IN SOUTHAMPTON TOWNSHIP.
0440 PM TSTM WND DMG EXTON 40.03N 75.63W
07/07/2011 CHESTER PA EMERGENCY MNGR
TREES REPORTED DOWN IN WEST WHITELAND TOWNSHIP.
0448 PM HAIL CREAM RIDGE 40.13N 74.52W
07/07/2011 M0.50 INCH MONMOUTH NJ TRAINED SPOTTER
0455 PM TSTM WND DMG CLARKSBURG 40.19N 74.44W
07/07/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WITRES REPORTED DOWN.
0510 PM TSTM WND DMG JACKSON TWP 40.12N 74.35W
07/07/2011 OCEAN NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0510 PM TSTM WND DMG EAST GOSHEN TWP 39.99N 75.55W
07/07/2011 CHESTER PA TRAINED SPOTTER
SEVERAL LARGE TREES DOWN
0530 PM TSTM WND DMG EAST FREEHOLD 40.27N 74.24W
07/07/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0551 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.86N 75.30W
07/07/2011 M47.00 MPH DELAWARE PA ASOS
0600 PM TSTM WND DMG PAULSBORO 39.84N 75.24W
07/07/2011 GLOUCESTER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN PAULSBORO.
0612 PM TSTM WND DMG HADDONFIELD 39.90N 75.04W
07/07/2011 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN IN HADDON HEIGHTS... AUDUBON AND
HADDONFIELD.
0720 PM HAIL WHITEHOUSE STATION 40.62N 74.77W
07/07/2011 M1.00 INCH HUNTERDON NJ TRAINED SPOTTER
PENNY UP TO QUARTER SIZE HAIL REPORTED.
&&
TGIGISpecial weather statement, Jul 7, 8:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT THU JUL 7 2011
PAZ054-061-080230-
CARBON PA-LEHIGH PA-
856 PM EDT THU JUL 7 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND LEHIGH COUNTIES...
AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF LEHIGHTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR TRESCKOW AROUND 915 PM...BEAVER
MEADOWS AROUND 930 PM...SUMMIT HILL...LANSFORD AROUND 945 PM...NEW
MAHONING...JIM THORPE AROUND 1000 PM...BOWMANSTOWN AND LEHIGHTON
AROUND 1015 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4090 7554 4079 7560 4079 7562 4077 7561
4063 7569 4070 7586 4074 7578 4084 7594
4090 7600 4091 7600 4096 7586
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:40 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 80 min |
| Jul 7, 8:42 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 7, 10:07 PM EDT | Special Weather Statement | PHI | Cape May | 53 min |
| Jul 7, 10:55 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 28 min |
| Jul 8, 3:58 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 19 hr |
| Jul 8, 4:34 AM EDT | Special Weather Statement | PHI | Hunterdon | 56 min |
| Jul 8, 12:03 PM EDT | Special Weather Statement | PHI | Atlantic | 57 min |
| Jul 8, 12:56 PM EDT | Special Weather Statement | PHI | Atlantic, Camden, Gloucester | 64 min |
| Jul 8, 2:12 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 93 min |
| Jul 8, 2:23 PM EDT | Special Weather Statement | PHI | Warren | 82 min |
| Jul 8, 2:25 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 7 hr |
| Jul 8, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Warren | 54 min |
| Jul 8, 2:56 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 3 hr |
| Jul 8, 3:03 PM EDT | Special Weather Statement | PHI | Mercer | 57 min |
| Jul 8, 3:14 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 66 min |
| Jul 8, 3:33 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 3 hr |
| Jul 8, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 76 min |
| Jul 8, 3:48 PM EDT | Flash Flood Warning | PHI | Camden | 3 hr |
| Jul 8, 3:51 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 69 min |
| Jul 8, 4:10 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 3 hr |
| Jul 8, 4:42 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 78 min |
| Jul 8, 4:50 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 70 min |
| Jul 8, 5:03 PM EDT | Flash Flood Warning | PHI | Sussex | 117 min |
| Jul 8, 5:03 PM EDT | Tornado Warning | PHI | Atlantic, Burlington, Camden | 27 min |
| Jul 8, 5:33 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more | 3 hr |
| Jul 8, 5:44 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester, Salem | 3 hr |
| Jul 8, 6:32 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 8, 7:13 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 77 min |
| Jul 8, 7:24 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 3 hr |
| Jul 8, 7:26 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 8, 7:50 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jul 7, 9:10 PM EDT | Severe Thunderstorm Warning | PHI | Carbon | 67 min |
| Jul 7, 9:47 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Northampton | 73 min |
| Jul 8, 2:40 AM EDT | Special Weather Statement | PHI | Berks | 65 min |
| Jul 8, 2:48 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 57 min |
| Jul 8, 3:35 PM EDT | Special Weather Statement | PHI | Montgomery | 55 min |
| Jul 8, 3:40 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 3 hr |
| Jul 8, 3:45 PM EDT | Flash Flood Warning | PHI | Philadelphia | 3 hr |
| Jul 8, 4:18 PM EDT | Flash Flood Warning | PHI | Monroe | 2 hr |
| Jul 8, 4:29 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jul 8, 4:17 PM EDT | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 88 min |
| Jul 8, 5:53 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 82 min |
| Jul 8, 6:23 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 82 min |
| Jul 8, 6:02 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle, Sussex | 4 hr |
| Jul 8, 7:46 PM EDT | Special Weather Statement | PHI | Sussex | 59 min |
| Jul 8, 7:49 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 56 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.